Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Euclidean Model for Euclidean Geometry

Adolf Mader
The American Mathematical Monthly
Vol. 96, No. 1 (Jan., 1989), pp. 43-49
DOI: 10.2307/2323257
Stable URL: http://www.jstor.org/stable/2323257
Page Count: 7
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Euclidean Model for Euclidean Geometry
Preview not available

Page Thumbnails

  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49